RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 1076–1079 (Mi dan25135)  

This article is cited in 1 scientific paper (total in 1 paper)

GEOPHYSICS

Integration of equations in the theory of sea currents within no simply connected regions

V. M. Kamenkovich

Institute of Oceanology

Full text: PDF file (517 kB)

Bibliographic databases:
Presented: В. В. Шулейкин
Received: 27.11.1960

Citation: V. M. Kamenkovich, “Integration of equations in the theory of sea currents within no simply connected regions”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 1076–1079

Citation in format AMSBIB
\Bibitem{Kam61}
\by V.~M.~Kamenkovich
\paper Integration of equations in the theory of sea currents within no simply connected regions
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 1076--1079
\mathnet{http://mi.mathnet.ru/dan25135}
\zmath{https://zbmath.org/?q=an:0111.40604}


Linking options:
  • http://mi.mathnet.ru/eng/dan25135
  • http://mi.mathnet.ru/eng/dan/v138/i5/p1076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Vabishchevich, “Approximate solution of the modified Dirichlet problem”, U.S.S.R. Comput. Math. Math. Phys., 31:11 (1991), 37–47  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:35
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020